# SDR VE32003F00000

- Difficulty date: July 3, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N306FD
- Make and model: Bell 206L-3
- Aircraft serial: 51360
- Engine: Allsn 250C30P
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 23004963
- Condition: Burned
- Location: Engine
- Part time: 3,468 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HELICOPTER WAS BEING GROUND RUN AFTER A MAIN DRIVESHAFT REPACK.  THE ENGINE ELECTRICAL HARNESS CAUGHT FIRE.  THE FIRE PROPAGATED ABOUT 4 INCHES ALONG THE HARNESS BEFORE IT WAS EXTINGUISHED.  THE FIRE WAS SMALL AND CONTAINED TO THE HARNESS ONLY.  NO OTHER DAMAGE WAS NOTED.  NO WORK HAD BEEN PERFORMED IN ORON THE ENGINE.  THE FIRE OCCURED AT THE DIODE IN THE WIRE OF THE ANIT-ICE SOLENOID CIRCUIT.  THE HARNESS HAS A CHAFE GUARD AND WAS TY-WRAPPED IN THIS AREA.  NO SPECIFIC RECOMMENDATION TO PREVENT RECURRENCE.
